Numark Ibuprofen Tablets 200mg

    For effective relief from the pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, toothache, period pains and for the symptoms of cold and flu

    In Stock
    £0.99

    Active Ingredients Ibuprofen 200mg

    Also Contains sucrose

    There are no reviews yet.

    Leave a Review

    Your email address will not be published. Required fields are marked *

    View your last orders?
    Log In